# SDR 2002FA0001038

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: General aviation
- Aircraft: N550DS
- Make and model: Cessna S550
- Aircraft serial: S5500154
- Aircraft time: 2,620 hours, 2,363 cycles
- Engine: Pwa JT15D4
- Engine time: 2,617 hours, 2,324 cycles
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3040761
- Part serial: 08623
- Condition: Cracked
- Location: Turbine Section
- Part time: 1,755 hours, 1,427 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HOT SECTION INSPECTION THE HT STATOR WAS FOUND TO HAVE AXIAL CRACKS IN SEVERAL PLACES IN THE INNER SHROUD RUNNING FROM THE TRAILING EDGE FORWARD TO 1/2IN. FROM INNER LUGS. AT ONE CRACK THE INNER SHROUD TRAILING EDGE LIFTED UP ENOUGH TO MAKE CONTACT WITH THE HT DISK FRONT FACE IN THE FIR TREE AREA.
